Pacific Journal of Mathematics

The Cochran sequences of semi-boundary links.

Gyo Taek Jin

Article information

Pacific J. Math., Volume 149, Number 2 (1991), 293-302.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}


Jin, Gyo Taek. The Cochran sequences of semi-boundary links. Pacific J. Math. 149 (1991), no. 2, 293--302.

Export citation


  • [C] T. Cochran,Geometricinvariants of link cobordism,CommentariiMath.Helv., 60(1985), 291-311.
  • [F] R. A. Fenn, Techniques of Geometic Topology, London Math. Soc. Lecture Note Ser., 57(1983).
  • [Hu] D. Husemoller, Fibre Bundles, New York: Springer-Verlag 1975.
  • [J] G. T. Jin, Invariants of two-componentlinks, Ph.D.Thesis, Brandeis Univer- sity, 1988.
  • [KY] S. Kojima and M. Yamasaki, Some new invariants of links, InventionesMath., 54(1979), 213-228.
  • [L] J. Levine, A characterization of knot polynomials, Topology, 4 (1965), 135- 141.
  • [Rl] D. Rolfsen, A surgical view of Alexander's polynomial, Geometric Topology, Lecture Notes in Math., vol. 438, Springer-Verlag, 1974, 415-423.
  • [R2] D. Rolfsen, Knots and Links, Berkeley: Publish or Perish, 1976.
  • [Sa] N. Sato, Cobordism of semi-boundary links, Topology Appl., 18 (1984), 225- 234.
  • [St] R. P. Stanley, Generatingfunctions, Studies in Combinatorics,Studies inMath- ematics, 17(1978), 100-141.